# SDR REXA2012000150

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 18,705 hours, 16,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD CRACKED AT RBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND 601R-53-41-609 AS AUTHORIZED BY PA 53-025.
